| Model Number |
H74939171061010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 6.0 x 100, 135cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after the first inflation at 10 atmospheres.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
A3b - gender: updated from blank to female.A2 - age at time of event: 18 years or older.D2b - pro code (product code: fge, lit.G4 - premarket / 510(k) #: k141521, k141597.
Event or Problem Description